MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PORTABLE DVT PUMP/SLEEVE,CORDLESS,10PR

MEDLINE INDUSTRIES, LP MEDLINE; PORTABLE DVT PUMP/SLEEVE,CORDLESS,10PR
Model Number MDS600GO
Medical Device Problem Codes Unintended Power Up (1162); Failure to Pump (1502); Failure to Select Signal (1582)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that item is not working, blinking red to green and will not shut off; it won't start or stop, doesn't pump up.
 
Additional Manufacturer Narrative
It was reported that item is not working, blinking red to green and will not shut off; it won't start or stop, doesn't pump up.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
PORTABLE DVT PUMP/SLEEVE,CORDLESS,10PR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25262786
Report Number1417592-2026-01715
Device Sequence Number10512212
Product Code JOW
UDI-Device Identifier10197344098415
UDI-Public10197344098415
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMDS600GO
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown